Commun. Korean Math. Soc. 2023; 38(4): 1191-1213
Online first article July 17, 2023 Printed October 31, 2023
Copyright © The Korean Mathematical Society.
Shiv Sharma Shukla, Vipul Singh
University of Allahabad; University of Allahabad
In this paper, we introduce and study two new classes of lightlike submersions, called radical transversal and transversal lightlike submersions between an indefinite Sasakian manifold and a lightlike manifold. We give examples and investigate the geometry of distributions involved in the definitions of these lightlike submersions. We also study radical transversal and transversal lightlike submersions from an indefinite Sasakian manifold onto a lightlike manifold with totally contact umbilical fibers.
Keywords: Lightlike manifold, indefinite Sasakian manifold, radical transversal lightlike submersion, transversal lightlike submersion
MSC numbers: Primary 53C15, 53C20, 53C50, 53D15
© 2022. The Korean Mathematical Society. Powered by INFOrang Co., Ltd